# SDR AALA202107301811

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 86,497 hours, 10,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED; EMERGENCY LIGHTING AT BOTTOM OF FORWARD 1L DOOR CLOSET IS BROKEN. REPLACED LENS PER AMM 33-51-05.
